Discussions By Condition: Skin conditions

Need help; itchy skin, red spots, allergic reaction.

Posted In: Skin conditions 1 Replies
  • Posted By: NightShade
  • May 9, 2007
  • 06:40 PM

Over a month ago my mother changed my laundry detergent, and I ended up having an allergic reaction to it, with itchy skin, red bumps, and it got to the point that I had insomnia. We changed the detergent back to normal, and for the most part it's been getting better, but every so often, like today, it gets really, really bad. I was wondering if anyone had this before and has any suggestions for what to do. Thanks for your time. :)

Reply Flag this Discussion

1 Replies:

  • Find a NAET practitioner who can help eliminate this allergy from your body. NAET (Nambudripad Allergy Elimination Technique) is the only treatment I know of that can actually reverse and allergy. It works, and it is amazing. A good remedy for you in the meantime is to get some oatmeal and put a couple tablespoons in cheescloth and run a warm bath with this - it is very soothing and good for rashes. Stick with a detergent that has NO perfumes, dyes, and do not use perfumed soap (includes "deodorant soaps"). DO NOT use dryer sheets or liquid softeners - these are unneccesary and add chemicals to your clothes and sheets. Make sure your mom doesn't use these! Try olive oil as a natural moisturizer, or buy Aveeno's lotion for babies. Take a probiotic capsule twice daily - this will help keep your intestinal flora in check, in case you have underlying candida concerns. Best wishesDOM
    acuann 3,080 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?